IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 1439 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
Read this article

 


    Article Cited by others

CASE REPORT

Erythema multiforme following vaccination in an infant

Kaur Sarvjit, Handa Sanjeev

Year : 2008| Volume: 74| Issue : 3 | Page no: 251-253

   This article has been cited by
 
1 Erythema Multiforme Possibly Triggered by Rabies Vaccine in a 10-Year-Old Boy
Prashant Verma
Pediatric Dermatology. 2013; 30(6): e297
[Pubmed]  [Google Scholar] [DOI]
2 Toxic Epidermal Necrolysis with Ocular Involvement Following Vaccination for Hemorrhagic Fever with Renal Syndrome
Young Hoon Hwang, Myung Seung Kang, Kyung O Lim, Sang Mok Lee
Yonsei Medical Journal. 2012; 53(1): 228
[HTML Full text]  [Google Scholar] [DOI]
3 The Quadrivalent human papillomavirus vaccine: Erythema multiforme and cutaneous side effects after administration
Pérez-Carmona, L., Aguayo-Leiva, I., González-García, C., Jaén-Olasolo, P.
Dermatology. 2010; 221(3): 197-200
[Pubmed]  [Google Scholar]
4 Erythema multiforme following vaccination for human papillomavirus
Katoulis, A.C., Liakou, A., Bozi, E., Theodorakis, M., Alevizou, A., Zafeiraki, A., Mistidou, M., Stavrianeas, N.G.
Dermatology. 2010; 220(1): 60-62
[Pubmed]  [Google Scholar]
5 Combined hepatitis A and B vaccine: Providing a bright future for preventing hepatitis
Hewlett, A.T.
Expert Opinion on Biological Therapy. 2009; 9(9): 1235-1240
[Pubmed]  [Google Scholar]
6 Combined hepatitis A and B vaccine: providing a bright future for preventing hepatitis
Alex T Hewlett
Expert Opinion on Biological Therapy. 2009; 9(9): 1235
[Pubmed]  [Google Scholar] [DOI]

 

Online since 15th March '04
Published by Wolters Kluwer - Medknow